# SDR SWAA2022011254368

- Difficulty date: December 17, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A113-02 AFT CARGO COMPARTMENT PANEL 140DF; I/B AND O/B EDGES ARE CORRODED. ; / [01] CORROSION DAMAGE TO PANEL 140DF EXCEEDS THE 20 INCH MAX ALLOWABLE AREA AND FOUND TO BE OUT OF LIMITS IAW B-737 SRM 53-00-53-1A-1 FIG. 102.; [02] MATERIAL VERIFIED AS 0.071' 2024-T3 IAW B-737 AMM 25-52-01-839-010. A-TAG A104322; [03] VERIFIED STEP 1;2; [04] FABRICATION STARTED ON PANEL 140DF IAW B-737 AMM25-52-01-201-801. TASK NOT COMPLETE.; [05] FABRICATED PANEL 140DF IAW B-737 AMM 25-52-01-201-801.; [06] VERIFIED STEP 5. OK TO TREAT AND PRIME; [07] TREATED AND PRIMED FLOOR PANEL 140DF IAW B-737 B-SOPM 20-43-03 & 20-41-02.; [08] C/W; [09] VERIFIED STEP 7;8. C/W
